# SDR BAQA090338

- Difficulty date: October 20, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 879 hours
- Engine: Pwa PW206A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 0319928670
- Part serial: 137B
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 436 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SLOW TO START.  REPLACED PUMP.
